# SDR DHL2006770509

- Difficulty date: September 26, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: BAC1498131
- Condition: Corroded
- Location: Bs 1110-1130
- Part time: 65,520 hours, 38,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 111153, PILLOWING RT FUSELAGE SKIN BETWEEN STA.1110 AND STA.1130, STR.30.  CUT OUT DAMAGED AREA APPOX 2.75 INCH IAW SRM 53-10-3 FIG.1. FAB REPAIR SPLICE FROM P/N BAC 1498-131, PO NR 9003866 AND FILLER FROM P/N BAC1498-131, PO NR 9003866, APPOX 2.75 INCH IAW SRM 53-10-2 FIG.9 AND 53-10-3 FIG.1. TREATED, PRIMED REPAIR PARTS IAW SRM 53-10-2 AND INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG.1.
